MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-2201-45DC
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Unspecified Infection (1930); Itching Sensation (1943)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient developed an infection, with signs of itching and an open wound, at the lead site of the deep brain stimulation (dbs) system and underwent a revision procedure in which the lead extension was explanted and discarded.The patient is doing well post operatively; the infection has resolved and is undergoing medical treatment.The specific details of the revision procedure are unknown; however, it was stated that the therapy was turned off during the explant procedure, and the patient and family have requested additional assistance obtaining additional therapy.Detailed product information was not provided to bsc for the lead extension, despite having completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl.Additional suspect medical device components involved in the event: model number/catalog number: db-2201-45dc, serial number: (b)(6), batch/lot number: 7070900, model/catalog description: lead kit 45cm, unique identifier (udi) # (b)(4).Model number/catalog number: dbs-extension.

Brand Name
NA
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50942106
Report Number3006630150-2026-07212
Device Sequence Number21517616
Product Code MHY
UDI-Device Identifier08714729836544
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/11/2022
Device Model NumberDB-2201-45DC
Device Catalogue NumberDB-2201-45DC
Device Lot Number7070896
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured08/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown